# SDR SIMA3352

- Difficulty date: November 30, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: AS56822627257
- Condition: Worn
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4351 - ON CLIMB-OUT, CREW NOTED E1 BLEED LEAK ON EICAS, RETURNED TO ORD FOR MAINTENANCE.  RAI DUCT SEALS BEHIND RIGHT CARGO LINER.  LEAK CHECK GOOD.  (M)
